# SDR QXEA2010110500704

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Damaged
- Location: Pax Door Striker
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C3 CHECK - DURING INSP FOUND DAMAGE TO PAX DOOR STRIKER ANGLE AT FS 310 NEXT TO FWD UPPER LATCH FITTING.  PERFORMED CUT OUT IAW REO 670-53-22-001.  PERFORMED LPI ON CUT LINE NO CRACKS FOUND AT THIS TIME IAW NDTM LPI 51-20-008-230-A01 AND REO 670-53-22-001.  FABRICATED, INSTALLED AND RESTORED PROTECTIVE COATINGS IAW REPAIR IAW REO 670-53-22-001, TYPE 1 AND SRM 51-21-16.
